MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN.2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CALCIUM GEN.2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Model Number CA GEN.2
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c702 analyzer is (b)(6).The field service engineer cleaned all rinse nozzles and checked the rinse water.The sample probes were checked and aligned.Precision studies and controls were run; all results were within acceptable limits.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with calcium gen.2 on a cobas 8000 c702 module.The sample initially resulted in a calcium value of 12.9 mg/dl.The customer repeated the sample due to a failed laboratory delta check.The sample was repeated on another analyzer, resulting in a calcium value of 9.6 mg/dl.The repeat value was deemed correct.
 
Additional Manufacturer Narrative
The provided calibration data showed no problems.The customer stated that controls were acceptable before and after the event.A review of alarm trace data showed abnormal probe aspiration errors.These are indicators of possible poor sample quality.The investigation could not identify a product problem.The cause of the event could not be determined.No further issues were reported after the service actions were performed.

Brand Name
CALCIUM GEN.2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23780711
Report Number1823260-2025-05070
Device Sequence Number21358463
Product Code CHW
UDI-Device Identifier04015630924936
UDI-Public04015630924936
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberCA GEN.2
Device Catalogue Number05168449190
Device Lot Number88207801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown